# SDR AALA202011099041

- Difficulty date: November 7, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N724AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31548
- Aircraft time: 31,193 hours, 3,492 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Out Of Position
- Location: R5 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R5 DOOR EPAS ARM LEVER NOT IN ARMED POSITION AND LIGHT NOT FLASHING. MOVED ARM LEVER FROM DISARM TO ARM, LIGHT FLASHED NORMAL AND COVER CLOSED, AS REQUIRED.
